Tubes Removed After 3 Weeks - Eardrums Completely Eroded
Has anyone ever heard of eardrums eroding after tubes had been installed and removed after only 3 weeks? I have never heard a term for that before.
It started with a simple ear infection, while waiting to see an ENT, it got worse, he was really slow to do anything and the infection moved into the cheek bones. After 7 months of trying to clear the infection my GP requested tubes. The pain from the tubes was completely unbearable, 3 weeks later I demanded the right tube be removed it hurt so much. The left tube came out 2 weeks after that. Now the problem, you can see the incision for the tube and out to one side, you can see the entire eardrum space that has eroded.
I need surgery in both ears for new eardrums but no one has heard of eardrums eroding so fast. Could it be hydrogen peroxide or ear drops or what? What would/could be wrong. I have had 12 rounds of antibiotics and every 3 weeks after I stop taking medication the pain in my face comes back and I have to go back on drugs again. Today I have to head to the Doctors for more antibiotics.
I have even considered taking medicine for Lyme Disease to see if that helps. I have no clue what to do next.
Any help in this matter would greatly be appreciated.
|All times are GMT -7. The time now is 01:59 AM.|